# SDR SWIA2020040850073

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON SERVICE DOOR , LWR DOOR SEAL "STRIKER" ANGLE ON LWR SILL STRUCTURE, THAT FLOOR PROTECTOR PLATE ATTACHES TO, IN SEVERAL LOCATIONS (MARKED).   (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON SERVICE DOOR. LWR DOOR SEAL Â€ŒSTRIKERÂ€? ANGLE ON LWR SILL STRUCTURE REF CRJ 700 SRM.  ORIGINAL THICKNESS OF SEAL STRIKER ANGLE AT SERVICE DOOR LOCATION IS .080" REF BOMBARDIER DWG.  MINIMUM BLENDED THICKNESS IS .040" REF TUC6962 CAL DUE 30-SEP-2020 WITH A DIFFERENCE OF .040".  THEREFORE IT IS FOUND TO BE OUT OF LIMITS REF CRJ700 SRM.  REPLACED NEW SEAL STRIKER ANGLE P/N SH670-31412-7 AT SERVICE DOOR REF CRJ-700 DWG, REF CRJ-700 SRM.
